# SDR AALA202012149007

- Difficulty date: December 13, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 41,248 hours, 14,804 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LAVATORY SMOKE DETECTOR INTERMITTENTLY SENT FALSE ALERTS.  RESET CIDS DIR 1 AND 2, PER AMM 23-73-00.  BITE CHECK OF SMOKE DETECTOR SYSTEM CHECKS NORMAL, PER AMM 26-17-00.
